# SDR 29GA2017071800002

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 35,954 hours, 40,458 cycles
- Engine: Ge CT79B
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: 85
- Condition: Burned Out
- Location: Arming Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A EMERGENCY ARM LIGHT BURNED OUT.   REMOVED AND REPLACED LIGHT BULB IAW  IAW AMM 33-00-00.
